Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Creatinine level risen. Kidney transplanted. Why frequent stools? Zyrop helpful?

Hi Doctor, My Brother got his kidney transplanted in 2006. From last few months his creatinine level has gone up to 3.2. His 3 days back hemoglobin report shows 6.6. Doctor suggested 2 units of blood transfusion one of which is already done yesterday night. Second will start tomorrow morning. He is having frequent loose motion today. He was having loose motion 2 weeks back also but was in control till yesterday night. Is current loose motion is due to: * Yesterday s blood transfusion? * His increased creatinine level? * Or anything else? Please suggest medicine for same. Please note that his hemeoglobin is under 8 from last 6 months and he is taking zyrop (EPO 2000) injection weekly once .
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Common causes of loose motions in a patient who has received a kidney transplant are infections or the side effects of the anti rejection pills.
A low hemoglobin or an elevated creatinine do not cause diarrhoea.
The appropriate medication can be prescribed once the cause is determined by blood and stool tests.
Hope this helps
Good luck.
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor